Our expert says:
Hi Anonymous, thank you for the question.
This is a difficult question to answer over the net as one would need to examine the lumpy areas to prescribe the appropriate treatment.
Lumping after fillers to the eye area may be due to a number of reasons:
Firstly the filler may have been injected too superficially (either in the skin or into the underlying fatty layer). Treatment: massage with firm pressure and if no improvement noted after 2 weeks one may need to consider Hyalase to dissolve the lumping.
Secondly the filler may have been unevenly deposited resulting in the appearance of lumping. Treatment: fill between the lumps to create an even end result or inject with Hyalase and redo once the original lumps have disappeared.
Thirdly fluid may be collecting due to small amounts of superficial filler. Treatment: massage to aid lymph drainage and a short course of diuretics and if after 2 to 3 weeks no noticeable improvement is seen Hyalase needs to be used to dissolve the filler.
Granuloma formation usually seen at about 6 to 8 weeks after the initial injection has been performed. Treatment: Hyalase or surgical removal
I hope the above has helped but ultimately you need to consider having the affected eye area examined before deciding on a course of treatment.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.